# SDR AALA202209077877

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737
- Aircraft serial: 31171
- Aircraft time: 27,730 hours, 11,719 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Delaminated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED OUTER WINDOWS FWD AND AFT ENTRY DOOR AT PASSENGER CABIN. REPLACED OUTER WINDOWS FORWARD (AALA202209067868) AND AFT (AALA202209077877) ENTRY DOOR AT PASSENGER CABIN PER AMM 56-31-00-400-801.
